Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 82, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at May 27, 2016, 3:23 PM CDT for 6 counties in Texas. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2016, 3:23 PM CDT (20:23 UTC)
- Expired
- May 27, 2016, 4:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX, Tyler County, TX
The radar
The Lake Charles radar (KLCH), 96 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 3:23 PM CDT | TSTM WND DMG | 4 N Jasper, TX | SHERIFFS DEPT REPORTS TREE DOWN ON HWY 190W. |
| May 27, 3:23 PM CDT | TSTM WND DMG | 4 W Jasper, TX | SHERIFFS DEPT REPORTS TREE DOWN ON HWY 190W. |
| May 27, 4:28 PM CDT | TSTM WND GST 60 | Vidor, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:04 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2178 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.7
The text
As transmitted.
274
WUUS54 KLCH 272023
SVRLCH
TXC199-241-245-351-361-457-272130-
/O.NEW.KLCH.SV.W.0082.160527T2023Z-160527T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
323 PM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TYLER COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN ORANGE COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN JEFFERSON COUNTY IN SOUTHEASTERN TEXAS...
HARDIN COUNTY IN SOUTHEASTERN TEXAS...
JASPER COUNTY IN SOUTHEASTERN TEXAS...
NEWTON COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 430 PM CDT
* AT 323 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MAYFLOWER TO NEAR DAISETTA...MOVING SOUTHEAST
AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LUMBERTON...VIDOR...JASPER...SILSBEE...WOODVILLE...
NEWTON...KIRBYVILLE...KOUNTZE...SOUR LAKE...FRED...SARATOGA...
BON WEIR...BURKEVILLE...EVADALE...CALL...WARREN...WILDWOOD...
THICKET AND EBENEZER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3049 9459 3049 9454 3056 9455 3107 9430
3117 9380 3107 9353 3103 9351 3100 9358
3094 9353 3089 9357 3082 9356 3064 9368
3059 9368 3058 9373 3050 9371 2991 9413
3007 9445 3011 9445 3015 9461 3033 9467
TIME...MOT...LOC 2023Z 335DEG 12KT 3112 9380 3015 9458
HAIL...<.75IN
WIND...60MPH
$$
JONES1 follow-up statement
027
WWUS54 KLCH 272104
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
404 PM CDT FRI MAY 27 2016
TXC199-241-245-351-361-457-272130-
/O.CON.KLCH.SV.W.0082.000000T0000Z-160527T2130Z/
TYLER TX-ORANGE TX-JEFFERSON TX-HARDIN TX-JASPER TX-NEWTON TX-
404 PM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN TYLER...NORTHWESTERN ORANGE...NORTHWESTERN
JEFFERSON...HARDIN...JASPER AND NEWTON COUNTIES...
AT 403 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BURKEVILLE TO NEAR DEVERS...MOVING SOUTHEAST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LUMBERTON...VIDOR...JASPER...SILSBEE...NEWTON...
KIRBYVILLE...KOUNTZE...SOUR LAKE...THICKET...FRED...SARATOGA...
BON WEIR...BUNA...BURKEVILLE...EVADALE...CALL...BEVIL OAKS...
CHINA AND ROSE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3049 9459 3052 9439 3066 9419 3111 9408
3117 9379 3107 9353 3103 9351 3100 9358
3094 9353 3089 9357 3082 9356 3064 9368
3059 9368 3058 9373 3050 9371 2991 9413
3007 9445 3011 9445 3015 9461 3033 9467
TIME...MOT...LOC 2103Z 335DEG 12KT 3100 9374 3003 9452
HAIL...0.88IN
WIND...60MPH
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:44 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 27, 12:44 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1244 PM CDT FRI MAY 27 2016
.DISCUSSION...
18z TAFS
&&
.AVIATION...
Another wave of convection has developed across East Texas this
afternoon and will slowly push East as the day progresses.
Somewhat difficult to get specific with regards to when activity
may impact terminals as showers and thunderstorms continue to
develop ahead of the primary focus point. Used the latest HRRR
forecast reflectivities and current convection motion as a best
guess. Kept VCSH ongoing at BPT as showers continue to develop
near the terminal before moving North. Added thunder by 22Z but
could be earlier depending on storm development. Added thunder at
LCH and AEX between 22Z and 23Z based on current movement of
observed convection. Left precip out of tafs at LFT and ARA as
there is considerable uncertainty as to how far East the
convection will progress before dissipating. Either way activity
likely won't reach these sites before the next package update at
00Z so tendencies will be reevaluated at that time.
Gradient winds will remain on the strong side through the
afternoon before weakening after sunset.
&&
66
.PREV DISCUSSION... /issued 1222 PM CDT FRI MAY 27 2016/
UPDATE...
Inflow into surface low over central Texas has increased above
what was earlier thought. Sustained winds between 20 and 25 mph
with gusts to 35 mph occurring over lower southeast Texas and
lower southwest Louisiana. Therefore, have issued a Wind Advisory
for that area for the remainder of the afternoon. Also, went ahead
and increased the exercise caution to small craft advisory for the
Cameron to High Island marine zones out 60 nm.
Rua
PREV DISCUSSION... /issued 955 AM CDT FRI MAY 27 2016/
UPDATE...
Earlier complex of thunderstorms continues to weaken over the
forecast area...and the remnant activity should not make much more
progress to the east and continue to weaken. Will keep decent pops
in the forecast for upper southeast Texas and west central
Louisiana for the remainder of the day...as once airmass
recovers...daytime heating should allow for redevelopment of
showers and storms...with numerous left over meso scale boundaries
serving as a focus. Pops will taper off the further to the
east...with just a slight chance for lower Acadiana. Remainder of
the forecast is unchanged at this time.
Rua
PREV DISCUSSION... /issued 655 AM CDT FRI MAY 27 2016/
DISCUSSION...
For the 05/27/16 1200 UTC TAF package.
AVIATION...
Line of convection currently pushing through E TX this morning
just moving into the KBPT area at this time. Inserted a tempo TSRA
here for the next few HRS, though that duration may prove too
long. Effects on downstream sites becomes increasingly uncertain,
and for that reason have only used VCTS at KAEX and KLCH, with no
mention at all for the Acadiana terminals. Doppler velocityestimates
in the stronger convection have been around 50KT at near 3K FT,
but gusts at the surface thus far have been closer to 20-25KT.
Will continue to monitor trends for possible AMDS, as it appears
the convection will reach KLCH sooner than indicated in the TAF.
Away from the convection, a mix of MVFR and VFR CIGS are expected
with south winds increasing and becoming gusty with daytime
mixing.
13
PREV DISCUSSION... /issued 309 AM CDT FRI MAY 27 2016/
DISCUSSION...
Short Term...Today through Saturday.
Main forecast issues will be POPs especially over western parts of
the forecast area today and intensity of storms as they move
through southeast Texas this morning. Based on satellite and
radar...overall thunderstorm activity had weakened across
southeast Texas overnight as convection has increased and
intensified westward into central Texas. However...intense
convective line is beginning to organize northwest of Houston and
will likely move into southeast Texas later this morning. SPC has
issued a watch until 10 AM for southeast Texas as strong winds
and hail will be possible. Will maintain current fotrecast of
high POPs similar to ongoing forecast. Focus of stronger storms
and heavy appears to shifting further west in time. Also total QPF
through 12Z Saturday is forecasted under 1 inch so no FFA for now.
While upper trough axis will shift NE of area...rich thte air will
remain over the area so taper POPs to chance category for
Saturday. Highest POPs will remain over the north.
04
Long Term...Saturday night through Thursday
A fairly persistent weak upper ridge pattern is expected through
at least the middle of next week. With rich moisture still in
place...will continue with low-end diurnal rain chances through
Wednesday. Upper trough will begin to move into the southern
Plains by late next week. Both GFS and ECMWF are showing
impressive upper diffluent flow east of the trough which would
denote potential for more heavy rain events. Temperatures should
remain near normal through late next week.
04
MARINE...
Persistent high pressure will continue over the eastern U.S. through
Saturday. This will keep a modest gradient over the area through
Saturday. Gradient should weaken by Sunday as high pressure builds
westward. This should bring a weak wind regime for the northern Gulf
and coastal areas for early next week.
04
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 71 87 70 90 / 20 40 10 20
LCH 74 85 72 87 / 20 30 10 20
LFT 72 87 71 89 / 10 20 10 20
BPT 75 86 73 86 / 40 30 10 20
&&
.LCH Watches/Warnings/Advisories...
LA...Wind Advisory until 4 PM CDT this afternoon for LAZ041-042-073-
074.
TX...Wind Advisory until 4 PM CDT this afternoon for TXZ215-216.
GM...SMALL CRAFT EXERCISE CAUTION through late tonight for GMZ452-455-
472-475.
Small Craft Advisory until 10 PM CDT this evening for GMZ450-470.
SMALL CRAFT EXERCISE CAUTION from 10 PM CDT this evening through
late tonight for GMZ450-470.
SMALL CRAFT EXERCISE CAUTION until 7 PM CDT this evening for
GMZ430-432-435.
&&
AVIATION...66Hazardous weather outlook, May 27, 4:07 AM CDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 407 AM CDT FRI MAY 27 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 280915- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 407 AM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY WITH THE BEST CHANCE ACROSS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. A STORMS MAY REACH SEVERE LIMITS THIS MORNING OVER SOUTHEAST TEXAS WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL MAY OCCUR AS WELL BUT AT THIS TIME...WIDESPREAD FLASH FLOODING IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDELY SCATTERED TO SCATTERED MAINLY DAYTIME THUNDERSTORMS ARE EXPECTED FOR THE WEEKEND THROUGH THE MIDDLE OF NEXT WEEK. AT THIS TIME...NO SIGNIFICANT SEVERE WEATHER OR HEAVY RAINFALL THREATS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS SOUTHEAST TEXAS. GMZ430-432-435-450-452-455-470-472-475-280915- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 407 AM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE WATERS TODAY. SOME STORMS MAY HAVE WIND GUSTS IN EXCESS OF 25 TO 30 KNOTS. FREQUENT LIGHTNING AND LOCALLY HIGHER SEAS CAN BE EXPECTED IN THE STRONGER STORMS. ONSHORE FLOW OF 15 TO 20 KNOTS IS EXPECTED AS WELL. SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. FREQUENT LIGHTNING...TORRENTIAL RAIN AND GUSTY WINDS MAY OCCUR. AT THIS TIME...FORECASTED WINDS ARE NOT EXPECTED TO BE HAZARDOUS. MARINERS SHOULD MONITOR THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, May 27, 9:47 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
947 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 AM TSTM WND DMG 5 SW WOODVILLE 30.72N 94.48W
05/27/2016 TYLER TX CO-OP OBSERVER
COOP OBSERVER REPORTS TREES DOWN. TIME ESTIMATED FROM
RADAR.
&&
HUMPHREYSpecial weather statement, May 27, 1:34 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
134 PM CDT FRI MAY 27 2016
TXZ180-259-271915-
NORTHERN JASPER TX-TYLER TX-
134 PM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR TYLER AND NORTHERN JASPER
COUNTIES UNTIL 215 PM CDT...
AT 133 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COLMESNEIL...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JASPER...WOODVILLE...COLMESNEIL...CHESTER...TOWN BLUFF...EBENEZER...
ROCKLAND...BROWNDELL...ROGANVILLE...MT. UNION...MAGNOLIA SPRINGS...
SPURGER...IVANHOE...SAM RAYBURN DAM AND HILLISTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3106 9456 3105 9449 3103 9448 3103 9447
3111 9406 3114 9403 3116 9393 3072 9388
3059 9456 3101 9466
TIME...MOT...LOC 1833Z 245DEG 19KT 3089 9436
JONESLocal storm report, May 27, 2:48 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
248 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG 5 SSW EBENEZER 30.97N 94.19W
05/27/2016 JASPER TX LAW ENFORCEMENT
SHERIFFS DEPT REPORTED TREES DOWN ON COUNTY ROADS 23, 28,
29 AND 62. ALL ROADS ARE IN NORTHWEST JASPER COUNTY.
&&
MOGGEDLocal storm report, May 27, 2:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
252 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM FLASH FLOOD 1 SE EBENEZER 31.03N 94.15W
05/27/2016 JASPER TX LAW ENFORCEMENT
SHERIFFS DEPT REPORTS PORTIONS OF COUNTY RD 62
IMPASSIBLE.
&&
MOGGEDLocal storm report, May 27, 3:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
302 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM FLASH FLOOD WOODVILLE 30.77N 94.42W
05/27/2016 TYLER TX EMERGENCY MNGR
EM REPORTS HWYS 69, 190 AND 256 AT WOODVILLE CLOSED DUE
TO FLOODING.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:23 PM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jefferson, Tyler | 52 min |
| May 26, 8:15 PM CDT | Special Weather Statement | LCH | Hardin, Tyler | 60 min |
| May 27, 5:01 AM CDT | Areal Flood Advisory | LCH | Hardin, Jasper, Tyler | 59 min |
| May 27, 5:31 AM CDT | Special Weather Statement | LCH | Jasper, Tyler | 59 min |
| May 27, 6:03 AM CDT | Areal Flood Advisory | LCH | Hardin, Jasper, Jefferson, Newton, Orange, Tyler | 57 min |
| May 27, 6:29 AM CDT | Special Weather Statement | LCH | Jasper, Newton | 61 min |
| May 27, 7:47 AM CDT | Areal Flood Advisory | LCH | Jasper, Newton, Orange | 58 min |
| May 27, 9:16 AM CDT | River Flood Warning | LCH | Hardin, Jefferson | 20 days |
| May 27, 12:06 PM CDT | Wind Advisory | LCH | 6 hr | |
| May 27, 1:34 PM CDT | Special Weather Statement | LCH | Jasper, Tyler | 41 min |
| May 27, 1:53 PM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton | 37 min |
| May 27, 1:56 PM CDT | Flash Flood Warning | LCH | Jasper, Tyler | 5 hr |
| May 27, 2:30 PM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton, Tyler | 60 min |
| May 27, 3:25 PM CDT | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 3 hr |
| May 27, 4:20 PM CDT | Severe Thunderstorm Warning | LCH | Newton, Orange | 55 min |
| May 27, 4:36 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 3 hr |
| May 27, 6:40 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 6 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.